# SDR ASAA0852708

- Difficulty date: March 13, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 4,018 hours, 1,208 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 DOES NOT TRANSMIT.  NR 2 HF DOES NOT TRANSMIT ON 10 MEGS BUT VOICE HEARD ON 13 MEGS.  REPLACED NR 2 HF TRANSCEIVER.  OP CHECKS GOOD.
